Seeing neurologist later and desperate for advice please

Hi there,this is my first post since registering and I'm really nervous but desperate........ Long story short, if possible, I go to see nuerologist later and don't know what to ask? I've been diagnosed with suffering chronic pain for many years now following a ruptured disc about 7 years ago, although suffered moderate to severe back pain for going on 20 years now. Im on OxyContin, diazepam, pregabalin along with other drugs for type 2 diabetes, depression and sleep medication for sleep paralysis. I also have dry eyes, double vision occasionally and was left with saddle anaesthesia following caudal epidural which comes and goes, comes more than goes. I want to rip my skin off most days through itching, which I know can be caused by meds. I sweat profusely, although not like body odour, more face and limbs, I have excess saliva for which I take lansoprazole, especially after eating which causes me to have the most irritating cough (the saliva not the lansoprazole). I also have an excessive thirst, constant dry mouth, my nose gets very sore inside and bleeds when blown, even gently, then will block completely so I can only breathe through one nostril sometimes and I get very sore, weepy patches on my scalp. Sorry I'm just rolling these out as they come to mind. I was diagnosed with possible rauynards syndrome years ago (think that's how to spell it) oh and I get cramp in my legs as well as what feels like cramp in my ribs. Following an opticians appt last year I was referred to neurology who did head, neck and spine MRI. It had been suggested, can't remember who by, but that it may be MS. However this was found not to be the case. The neurologist I saw last year said my meds could cause the symptoms I have that had resembled MS, but the reason I'm on the meds is because of the symptoms?! Confused? I am! Very, and am going to see neurologist this afternoon and don't know what I should be asking.

I don't want to be taken off the meds in the sense that they do help, even if they don't take the pain away completely and if these symptoms are side effects then how come I was put on the meds to treat the side effects I had before on the meds that are apparently causing them.......I'm driving myself mad with this vicious circle going round my head?!

If there is anyone out there who could spare a precious moment of your time if any of this sounds familiar or could suggest what I can ask I would be so very grateful, I'm on the verge of cancelling the appointment for fear of being not believed or seen as a hypochondriac time waster.

Thank you so much for reading this


Sorry I didnt know I needed to send to people I thought I could send to all, so please I hope you don't mind who I've sent to thanks

hmg101190 25 minutes ago

1 Reply

  • Write it all down and tell neurologist. Maybe a drug holiday might be a good idea? I know you say you don't want to stop then but it might take away the itching, sores, dry mouth, cramps etc. they could stop all meds then gradually reintroduce? How about getting a medication review from GP? The meds might be cancelling each other out a bit, as well as causing side effects.

You may also like...